MathSciNet Relay Station
MathSciNet bibliographic data
MR2281173 33D50 (33C50)
Gasper, George; Rahman, Mizan Some systems of multivariable orthogonal $q$-Racah polynomials. Ramanujan J. 13 (2007), no. 1-3, 389–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement